# SDR UPS04242841

- Difficulty date: July 14, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 5 SPOILER PANEL DISBOND (MINOR) LWR I/B SURFACE AT I/B CORNER FWD DOUBLER.  ON INVESTIGATION FURTHER DISBOND FOUND ON UPPER SURFACE.  SPOILER REPAIRED IAW SRM 51-40-20.  NR 5 SPOILER PANEL ADJ/TEST CARRIED OUT PER MM 27-61-00/501 PARA 6H THROUGH 6M, 6O, 6P & Q.
